MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number ADM07006013P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A hawkone device was used to treat a 20mm calcified lesion in the patients¿ mid superficial femoral artery (sfa) of diameter 7mm.Lesion exhibited 80% stenosis.Slight vessel tortuosity and severe vessel calcification reported.Pre-dilation was not performed.No issues reported during use of the device.Four passes were completed, and it is reported the artery diameter had increased larger than baseline.Angioplasty was performed using an inpact admiral dcb and patient was discharged from hospital.Routine follow-up has shown the common femoral continuing to increase.Almost 2 years post-procedure, the vessel is reported to now be approximately 2.5 cm in diameter.Patient is reported to have aneurysm of common femoral artery.The hawkone is suspected to have been a contributor to the event.Patient was referred to vascular surgeon.
 
Additional Manufacturer Narrative
Additional information: patient had original treatment on the right mid common femoral artery.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Image review : the in.Pact admiral device was not received for evaluation.Seven photographs of cine images and three movies of contrast flow were received for evaluation.The first cine image is of an atherectomy device in the targeted vessel anatomy, mid superficial femoral artery.The second image is a ct scan image cross section of the targeted anatomy and includes two arrows with an annotation of 25mm.The reflective mass in the image between the arrows maybe the aneurysm.The third image is of a contrast flow in the area of mid superficial femoral artery a reflective ¿tear drop¿ mass appears to encapsulate a catheter in the superficial femoral artery.The fourth image is of a contrast flow through mid superficial femoral artery with calcified lesions in the vessel.The fifth image is of guide wire/catheter going from the left leg to the right leg with the tip of guide wire/catheter coiled in the aorta.The sixth image is of a pta balloon device inflated in the mid superficial femoral artery on a guide wire.The seventh image is of a guide wire through the mid superficial femoral artery.A dark ¿shadow¿ covers a portion of the artery.The artery shows an increase in the lumen internal profile.The eighth and ninth images are from video.The images are of a contrast flow study through the mid superficial f emoral artery.A guide wire is visible within the artery.A dark ¿shadow¿ covers a portion of the artery.The tenth image is from video.The images are of a contrast flow study through the mid superficial femoral artery.A guide wire is visible within the artery.The walls of the artery appear to be rugged and not smooth at the top of the image.The vessel profile appears to be larger than expected.The eleventh and twelfth images are from video.The images are of a contrast flow study through a lower section of the mid superficial femoral artery.A guide wire is visible within the artery.The walls of the artery appear to be smooth at the top of the image.The vessel profile appears to be nominal.Technical analysis of the images received was able to determine that an aneurysm is present at the vessel site treated with hawkone directional atherectomy and in.Pact admiral.Based on the provided ct image annotation, the treated vessel cross section profile is approximately 25mm.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9896704
Report Number9612164-2020-01388
Device Sequence Number2437937
Product Code ONU
UDI-Device Identifier00643169383357
UDI-Public00643169383357
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2020
Device Model NumberADM07006013P
Device Catalogue NumberADM07006013P
Device Lot Number0008873837
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer04/17/2020
04/27/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date04/21/2020
04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR